# SDR U2RA202009090605

- Difficulty date: July 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 444.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WITH A NICK WAS NOTED ON THE FUSELAGE SKIN LOCATED APPROXIMATELY BODY STATION 444.5 AT STRINGER S-44L.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH BOEING SERVICE REQUEST 4-4843050665 AND ITS ASSOCIATED MESSAGES.
